# SDR 04FDEA02596

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 67,538 hours, 22,002 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5754-80608, WINGS, LEFT INBD FLAP, OUTBD HINGE BRACKET, UPSTOP MOUNT HOLE REPAIR P/N ARC 0154.  COMPLIED WITH E.A.8-5754-80608.
